A Note on Normal and Comaximal Lattices

Authors

  • Chandrani Nag Nag Department of Mathematics, Shahjalal University of Science and Technology, Sylhet, Bangladesh
  • Shamsun Naher Begum Department of Mathematics, Shahjalal University of Science and Technology, Sylhet, Bangladesh
  • M. Rashed Talukder Talukder Department of Mathematics, Shahjalal University of Science and Technology, Sylhet, Bangladesh

Keywords:

1-distributive lattice, prime ideal normal lattice, comaximal lattice

Abstract

In this paper 1-distributive lattices which is a generalization of distributive lattices were discussed. We give a characterization of 1-distributive lattices. The Separation Theorem for the element 1 is proven. Normal lattices and comaximal lattices are also disscussed. It is shown that the class of comaximal lattices is a subclass of normal lattices but not the converse. The two classes are same if the lattices are 1-distributive.

Downloads

Download data is not yet available.

Downloads

Published

2016-03-17

How to Cite

Nag, C. N., Begum, S. N., & Talukder, M. R. T. (2016). A Note on Normal and Comaximal Lattices. Science & Technology Asia, 21(1), 1–5. Retrieved from https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/52104

Issue

Section

Physical sciences